I wonder if anyone can advise me, I have suffered from internal and external heamorrhoids for years and
I even had then injected once (which didnt work for long) but I hate being examined and have avoided going to the doctor since.
My real concern now is a heavy kind of dragging feeling in the anal area, sometimes it is a kind of ache in my lower back near the coxis and loads of blood in the toilet bowl.
I use oxegen based colon cleansing tablets on a regular basis because I dont have lots of fibre or water in my diet and these tablets make my stools very watery, but I still bleed on and off.
I also seem pass lots of gas when I first rise in the mornings no matter how I eat, it is really embarrassing.
Also, and I dont know if this is connected at all, but I have constant pain in my shoulders and the lower right hand side of my back underneath the shoulder blade, but sometimes it feels lower than that more like just above the wast area on the right hand side of my back.
I know my father had polops removed once and he died of cancer 5 years ago at the age of 52 but the hospital never determined where the cancer started because when it was discovered it was to advanced and had spread into every part of his body.
So, to sum up, am I at high risk of having rectal or colan cancer and do I have the symptems, or could it just be the heamorrhoids?
I would really appreciate hearing from anybody who has had the same symptoms, thanks.
Did you find this post helpful?
|

User Profile
replied February 24th, 2007
Experienced User
You are at high risk for colon cancer. Just because this type of cancer tends to run in the family. But hemmroids and cancer are unrelated. As far as treatment for the hemmroids I recommend getting them stapled by a colorectal surgeon. It is a 20min procedure and cures the problem. Although it is a surgical procedure. External hemmroids can thrombos (clot off) which can be EXTREMLY painful. This obviously has not happened to you yet. Because these people find themselves in the ER for help with the pain. I suggest at least you go see a colorectal surgeon for an consultation. As far as the tablets that you take I think it would be easier and safer to increase your water and fiber intake. The shoulder pain is probably gas pain from these tablets. The watery stools is probably from the increased bowel motility (movement) being caused by these tablets. This can lead to electrolyte imbalances. I hope this helps
|
Did you find this post helpful?

replied February 24th, 2007
Thank you for your advice, I really appreciate your time.
I have had thrombos hemmroid and you are right they are very painfull, I keep ignoring my symptoms now though, partly because I am so embarrassed and scared of an examination, I know Im being stupid, Iv'e had 2 kids and lazer treatment for pre- cancerous cells (womb cancer) in the past, so I really shouldn,t feel embarrassed with the doctor , I will take your advice now and make an appointment to see my GP for a referal to the hospital to see a specialist, thanks again for your support.
|
Did you find this post helpful?
Must Read
Millions of Americans are diagnosed with cancer. But what exactly is cancer and how does it affect the body?...
What puts you at risk for developing cancer? Learn how you can avoid or reduce exposure to risk factors for cancer here....
Cancer can occur anywhere in the body. But what are the signs and symptoms of cancer? Learn about general symptoms of cancer here....